# SDR SWIA971709

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Roller
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR FAILED TO RETRACT.  REMOVED LARGE CHUNK OF ICE FROM UPLOCK ROLLER.  TEST FLEW AIRCRAFT AND OPERATED GEAR 3 TIMES WITH NO PROBLEMS,
